Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Heavily pregnant with twins. Itchy rashes across chest after taking steroid injections for babies growth. Normal?

Hi, I am 33+2 days pregnant with faternal twin boys. I have recently had a course of 2 x steriod injections given 12 hrs apart to help with babies growth/ lung function. I had 3 sets of these injections, 2 weeks apart. I have now noticed a very itchy rash with bumps coming across my chest since the last injection 2 days ago. There is also an increase in cramps and back pain. Is this normal?
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thank you for your query.
The steroid injections are given to enhance the lung maturity of the babies, since with twins you run the risk of preterm delivery.
You could be having a rash in reaction to the steroid injections, as it is very common.
However, it could be any other rash - for example, allergy, contact dermatitis, viral infections etc.
You need to consult your doctor / dermatologist before embarking on any medication , particularly considering the high risk nature of your pregnancy.
take care.
Answered: Wed, 27 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor